# SDR CALA2024011900154

- Difficulty date: January 18, 2024
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N66057
- Make and model: Boeing 767424ER
- Aircraft serial: 29452
- Aircraft time: 85,013 hours, 11,987 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: 1400252
- Part serial: 294107
- Condition: Intermittent
- Location: Anti-Skid Sys
- Part time: 85,013 hours, 11,987 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ANTISKID EICAS MSG COMES UP INTERMITTENTLY WITH ASSOCIATED STATU S MESSAGES A/C HAS HISTORY DEBRIEFED FLIGHT CREW AND NO HIGH ENERY STOP WAS PERFORMED ALSO NO ANTISKID WAS USED . PART UPDATED FOR TRANSDUCER #5. IN STOCK AT EER PERFORMED BITE PROCEDURE AS PER AMM TASK 32-42-01-704-013-001. FAULT XDCR 5 APPEARED. INSTALL NEW ANTISKID CONTROL UNIT , NO HELP SAME FAULT. REINSTALLED FIRST ANTISKID CONTROL UNIT AS PER AMM TASK 32-42-01-424-006-001. SUGGEST FUTHER T/S ON FAULT XDCR 5. R/R #5 MLG ANTISKID TRANSDUCER IN REF WITH AMM 32-42-05. PERFORMED BITE TEST AS PER AMM 32-42-01-704-013-001. BITE TEST PASSED. NO FAULTS NOTED AT THIS TIME. PARTS USED: 1522365,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1522365 SN OFF 4107 IPC REFERENCE # 32-11-26-01.
